Legs Until The Face Is Swollen In Gout Sufferers?
Hello doctor .. good morning i’m umay from tangsel,
Hello Humaidi, thank you for the question to HealthReplies.com
Before I introduce, Dr. Rio will try to answer your question.
The accumulation of high uric acid levels usually occurs in joints or commonly known as Gout Arthritis. Gout can accumulate in all joints, but usually occurs in small joints such as the toes / hands.
Symptoms that arise due to high uric acid levels in the joints are:
Pain when touched or even swelling, redness of the joints involved. There are several risk factors for Gout Arthritis such as consumption of foods containing high purines, such as meat, organ meats, gums or preparations, etc., metabolic disorders, kidney disease and alcohol consumption. However, from several risk factors above diet is the most common cause of this disease.
In the treatment of this disease the doctor will usually provide drugs - according to patient complaints. Xanthine-oxidase inhibitors are usually chosen to reduce uric acid levels. If the patient complains of complaints such as pain, or swelling, the doctor will usually add drugs such as anti-pain and anti-inflammation.
Answering your question about swelling in the eyes / face of the patient can occur due to several things, but my guess is that it does not occur because of the accumulated uric acid levels. You need to look again since when the swelling arises, whether after consuming drugs from a doctor or not.
Swelling around the face can occur due to many things (in this case I will try to mention that it might relate to your friend's case) as follows:
Medicine Allergy. The use of anti-inflammatory drugs, especially long-term steroids. Other possibilities not related to your friend's gout, such as trauma / hard impact. My suggestion for now is that some things you can do are:
Stop all medications currently being consumed keeping in mind the possibility of allergies. Immediately check the nearest doctor about your friend's complaints. Keep eating patterns avoid foods that are high in purines. Limit activity temporarily. Take medicines as prescribed by your doctor, do not buy a pharmacy yourself. Get enough rest. So the answers from me hopefully can give a little picture.
Thank you :)